Volume 35, Number 1
Previous Issue Next Issue

Jiwei Zhang, Zhenli Xu, Xiaonan WuDesheng Wang

10.4208/jcm.1608-m4507

J. Comp. Math., 35 (2017), pp. 1-18.

Preview Full PDF 796 3875 Abstract

Russell B. Richins

10.4208/jcm.1604-m2014-0136

J. Comp. Math., 35 (2017), pp. 19-36.

Preview Full PDF 781 4383 Abstract

Dong Liao, Hui ZhangZhengru Zhang

10.4208/jcm.1607-m2014-0109

J. Comp. Math., 35 (2017), pp. 37-51.

Preview Full PDF 788 4387 Abstract

Xiaofeng Cai, Jun ZhuJianxian Qiu

10.4208/jcm.1609-m2014-0069

J. Comp. Math., 35 (2017), pp. 52-73.

Preview Full PDF 670 4470 Abstract

Xiaole Han, Hehu XieFei Xu

10.4208/jcm.1608-m2014-0135

J. Comp. Math., 35 (2017), pp. 74-90.

Preview Full PDF 716 3791 Abstract

Fang Deng, Chao Zeng, Meng WuJiansong Deng

10.4208/jcm.1601-m2014-0175

J. Comp. Math., 35 (2017), pp. 91-120.

Preview Full PDF 741 3846 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard